edoc

On the nullcone of representations of reductive groups

Kraft, Hanspeter and Wallach, Nolan. (2006) On the nullcone of representations of reductive groups. Pacific Journal of Mathematics, 224 (1). pp. 119-140.

[img] PDF - Published Version
Restricted to Repository staff only

178Kb

Official URL: http://edoc.unibas.ch/dok/A5842774

Downloads: Statistics Overview

Abstract

We study the geometry of the nullcone N(V^k) for several copies of a representation V of a reductive group G and its behavior for different k. We show that for large k there is a certain 'stability' with respect to the irreducible components. In the case of the so-called theta-representations, this can be made more precise by using the combinatorics of the weight system as a subset of the root system. All this finally allows to calculate explicitly and in detail a number of important examples, e.g. the cases of 3- and 4-qubits which play a fundamental role in quantum computing.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Kraft, Hanspeter
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:University of California
ISSN:0030-8730
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Last Modified:06 Nov 2017 11:26
Deposited On:08 Jun 2012 06:48

Repository Staff Only: item control page